# SDR USAA2013090900018

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,181 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228400800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON FLOOR SUPPORT FRAMES 64 - 67, -Y465. REPLACED FLOOR SUPPORT IAW SRM 51-74-00, 53-00-14, 51-42-11, 51-44-11 & 51-75-12.
